Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 49094, 9 pages

Simultaneous approximation for the Phillips operators

1Department of Mathematics and Statistics, Auburn University, Auburn, AL 36849-5108, USA
2School of Applied Sciences, Netaji Subhas Institute of Technology, Sector 3 Dwarka, New Delhi 110075, India
3Mathematics Department, COMSATS Institute of Information Technology, Islamabad, Pakistan

Received 18 October 2005; Accepted 1 March 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. K. Govil, Vijay Gupta, and Muhammad Aslam Noor, “Simultaneous approximation for the Phillips operators,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 49094, 9 pages, 2006. doi:10.1155/IJMMS/2006/49094